# SDR AALA2020011100000

- Difficulty date: January 12, 2020
- Submitted: January 12, 2020
- Operation: Air carrier
- Aircraft: N393AN
- Make and model: Boeing 767323
- Aircraft serial: 29430
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 51120
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R/H FIRST CLASS SEAT EMERGENCY LIGHTS INOP. REMOVED AND REPLACED CHARGER AND BATTERY IAW MM 33-51-00. OPS CHECK GOOD.
